| Model Number |
2067L |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the radiofrequency (rf) head which was returned as no longer required subsequently tested out of specification during manufacturer's analysis.There was no patient involvement.
Additional Manufacturer Narrative
Product analysis: at analysis it was determined that the radiofrequency (rf) head failed an amplitude test due to excessive internal contamination.The rf head will be disposed of as scrap.If information is provided in the future, a supplemental report will be issued.